# SDR 95ZZZX1456

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44SC
- Make and model: Cessna 421A
- Aircraft serial: 421A0101
- Engine: Cont GTSIO520C
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Starter Adapter
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

AIRCRAFT LANDED AFTER DARK 2-9-95, WITH THE LEFT ENGINE SHUT DOWN.  FOUND STARTER ADAPTER HAD TWO BROKEN TEETH AND METAL THROUGHOUT THE ENGINE.  VERY ROUGH AIRCRAFT.
